| Catalog Number |
04.01.0208 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 month and a half from the primary, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2247046: (b)(4) items manufactured and released on 23-feb-2023.Expiration date: 2028-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on (b)(6) 2023: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 2211667: (b)(4) items manufactured and released on 06-sept-2022.Expiration date: 2027-08-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.